MathSciNet Relay Station
MathSciNet bibliographic data
MR148042 54.78
Cantrell, J. C. Almost locally polyhedral $2$-spheres in $S\sp{3}$. Duke Math. J. 30 1963 249–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement